Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 205863, 20 pages.
The Mask of Odd Points -Ary Interpolating Subdivision Scheme
We present an explicit formula for the mask of odd points -ary, for any odd , interpolating subdivision schemes. This formula provides the mask of lower and higher arity schemes. The 3-point and 5-point -ary schemes introduced by Lian, 2008, and ()-point -ary schemes introduced by, Lian, 2009, are special cases of our explicit formula. Moreover, other well-known existing odd point -ary schemes including the schemes introduced by Zheng et al., 2009, can easily be generated by our formula. In addition, error bounds between subdivision curves and control polygons of schemes are computed. It has been noticed that error bounds decrease when the complexity of the scheme decreases and vice versa. Also, as we increase arity of the schemes the error bounds decrease. Furthermore, we present brief comparison of total absolute curvature of subdivision schemes having different arity with different complexity. Convexity preservation property of scheme is also presented.
J. Appl. Math., Volume 2012 (2012), Article ID 205863, 20 pages.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mustafa, Ghulam; Deng, Jiansong; Ashraf, Pakeeza; Abdul Rehman, Najma. The Mask of Odd Points $n$ -Ary Interpolating Subdivision Scheme. J. Appl. Math. 2012 (2012), Article ID 205863, 20 pages. doi:10.1155/2012/205863. https://projecteuclid.org/euclid.jam/1357153573